Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Immersions and surgeries of topological manifolds


Author: J. Alexander Lees
Journal: Bull. Amer. Math. Soc. 75 (1969), 529-534
DOI: https://doi.org/10.1090/S0002-9904-1969-12231-7
MathSciNet review: 0239602
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Černavskiĭ, On topological imbeddings of polyhedrons into Euclidean spaces, Dokl. Acad. Nauk SSSR 165 (1965), 1257-1260=Soviet Math. Dokl. 6 (1965), 1606-1610. MR 189001
  • 2. A. Haefliger and V. Poenaru, La classification des immersions combinatoires, Inst. Hautes Études Sci. Publ. Math. 23 (1964), 75-91. MR 172296
  • 3. M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 148075
  • 4. R. Kirby, Stable homeomorphisms, Mimeographed Notes, Institute for Advanced Study, Princeton, N. J., 1968.
  • 5. J. M. Kister, Microbundles are fibre bundles, Ann. of Math. (2) 80 (1964), 190-199. MR 180986
  • 6. R. Lashof, Lees' immersion theorem and the triangulation of manifolds, Bull. Amer. Math. Soc. 75 (1969), 535-538. MR 239603
  • 7. J. Milnor, A procedure for killing homotopy groups of differentiable manifolds, Proc. Sympos. Pure Math., vol. 3, Amer. Math. Soc., Providence, R. I., 1961, pp. 39-55. MR 130696
  • 8. J. Milnor, Microbundles. I, Topology 3 (1964), 53-80. MR 161346


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12231-7

American Mathematical Society